# SDR PCAA0201019

- Difficulty date: January 29, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8102
- Aircraft serial: 146
- Aircraft time: 28,724 hours, 32,515 cycles
- Engine: Pwa PW120A
- Engine time: 32,037 hours, 36,595 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW120A
- Part serial: 120438
- Condition: Damaged
- Location: Left
- Part time: 32,037 hours, 36,595 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI- FLIGHT#3629. CREW REPORTED ON CLIMB AN INTERMITTANT SCREETCHING NOISE WAS HEARD WITH BOTH ENGINES AT TAKE-OFF POWER SETTINGS. NOISE WAS ACCOMPANIED BY AN INTERMITTANT VIBRATION. NOISE AND VIBRATION WENT AWAY WITH POWER REDUCTION. MAINTENANCE REPLACED LEFT ENGINE ASSEMBLY. AIRCRAFT RETURNED TO SERVICE.
